# SDR SWAA2023030211640

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 15,207 hours, 7,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE CAPT SIDE PRESSURE NOT IN GREEN<[01] REMOVED & REPLACED L2 SLIDE ASSY REF AMM 25-66-00 & MT725-61-06
